| Catalog Number |
309604 |
| Medical Device Problem Code |
Illegible Information (4050)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that 87 of the bd luer-lok¿ syringe had light scale marking.Report 1 of 6.The following was translated from (b)(6) to english: this report is about faded printing.The printing on the syringe was faded.
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
One hundred twenty two samples and photos received by our quality team for investigation.90 samples observed with incomplete marking on the barrel, 12 samples with black dots embedded on the outside of the flange and barrel, 1 syringe tip damaged, 9 with damage on the barrel, 6 with embedded yellow stain, 3 with deformed plunger, and 2 with poorly assembled stopper.Possible root cause is as follows: incomplete markings- manufacturing personnel have been notified and additional training to reinforce will be performed.Yellow foreign matter- presence of degraded material of the molding process.Cleaning of the syringe molds will be implemented.Black dots- injection of burnt material generated during molding process.Before the injection machine is restarted up it is purged until the material is acceptable rejecting the first pieces.Injection machines are periodically subjected to maintenance and cleaning program.Barrel damaged- sensor mechanism.Review and correct fixing of the jammed cylinder sensor will be implemented.Tip damage and deformed plunger- hit or a jamming in assembly process.Conveyor belt will be updated.Poorly assembled stopper- this issue was determined to have occurred as a result of improper alignment of the plunger/stopper to the barrel during assembly.Air valves system will be changed.
Event or Problem Description
No additional information.